×

zbMATH — the first resource for mathematics

Solidarity properties and a Doeblin decomposition for a class of non- Markovian stochastic processes. (English) Zbl 0537.60046
For a class of non-Markovian discrete parameter stochastic processes solidarity properties and a Doeblin decomposition are studied. Since any of those processes is associated with a certain general Markov chain whose transition probability function has a special form, the authors apply the theory of Markov chains with continuous components to this particular chain in order to get properties of the non-Markovian chain. The results are illustrated on a model closely related to learning theory.
Reviewer: U.Herkenrath
MSC:
60G99 Stochastic processes
60K99 Special processes
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bush, R., andF. Mosteller: Stochastic models for learning. New York 1955. · Zbl 0064.39002
[2] Doeblin, W., andR. Fortet: Sur les chaînes à liaisons complètes. Bull. Soc. Math. France65, 1937, 132–148. · JFM 63.1077.05
[3] Herkenrath, U., andR. Theodorescu: A mathematical framework for learning and adaption: (generalized) random systems with complete connections. Trabajos Estadist. Investigacion Op.32, 1981, 116–129. · Zbl 0511.93060
[4] Iosifescu, M., andR. Theodorescu: Random processes and learning. New York 1969. · Zbl 0194.51101
[5] Ismail, M.E.H., andR. Theodorescu: Asymptotic and explicit formulae for a non-Markovian model with linear transition rule. Biom. J.22, 1980, 67–71. · Zbl 0456.60060
[6] Lecalvé, G., andR. Theodorescu: Systèmesaleatoires généralisés à liaisons complètes. Z. Wahrscheinlichkeitstheorie Verw. Gebiete19, 1971, 19–28. · Zbl 0199.52501
[7] Norman, M.F.: Markov processes and learning models. New York 1972. · Zbl 0262.92003
[8] Nummelin, E.: A splitting technique for -recurrent Markov chains. Preprint, Helsinki University of Technology, 1976. · Zbl 0344.60052
[9] Onicescu, O., andG. Mihoc: Sur les chaînes de variables statistiques. Bull. Soc. Math. France59, 1935, 174–192. · JFM 61.0563.02
[10] Orey, S.: Lecture notes on limit theorems for Markov chain transition probabilities. London 1971. · Zbl 0295.60054
[11] Pruscha, H., andR. Theodorescu: Recurrence and transience for discrete parameter stochastic processes. Trans. Eighth Prague Conf. Information Theory, Statistical Decision Functions, Random Processes, Prague Aug. 28.–Sept. 1, 1978, Volume B. Prague 1978, 97–105.
[12] –: On a non-Markovian model with linear transition rule Coll. Math.44, 1981, 165–173. · Zbl 0393.60056
[13] Tweedie, R.L.: R-theory for Markov chains on a general state space I: Solidarity properties and R-recurrent chains. Ann. Probability2, 1974, 840–864. · Zbl 0292.60097
[14] Tuominen, P., andR.L. Tweedie: Markov chains with continuous components. Proc. London Math. Soc.38 (3), 1979, 89–114. · Zbl 0396.60059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.